Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 18, NWS Springfield, MO

January 13, 20058 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jan 13, 2005, 12:16 AM CST for 8 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2005, 12:16 AM CST (06:16 UTC)
Expired
Jan 13, 2005, 6:45 AM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Dent County, MO, Howell County, MO, Maries County, MO, Oregon County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 130622
FFWSGF
MOC065-091-125-149-161-169-203-215-131245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CST THU JAN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN CENTRAL MISSOURI.
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.
  MARIES COUNTY IN CENTRAL MISSOURI.
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI.
  PHELPS COUNTY IN CENTRAL MISSOURI.
  PULASKI COUNTY IN CENTRAL MISSOURI.
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI.
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 645 AM CST.

* AT 1220 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED AN AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA.        
  DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATE THAT ONE HALF INCH 
  TO AN INCH AND A HALF OF RAIN HAS FALLEN OVER THE AREA THIS        
  EVENING. 

* ADDITIONAL MODERATE TO HEAVY RAINFALL WILL CONTINUE FOR THE NEXT   
  SEVERAL HOURS. THIS ADDITIONAL RAINFALL WILL LEAD TO FLASH         
  FLOODING OF LOW WATER CROSSINGS AND LOW LYING AREAS. 

LOCAL LAW ENFORCEMENT OFFICIALS HAVE ALREADY REPORTED SEVERAL LOW 
WATER CROSSINGS FLOODED. NUMEROUS OTHER LOW WATER CROSSINGS ARE 
LIKELY FLOODED ALREADY OR WILL FLOOD OVERNIGHT. 

THIS IS A DANGEROUS SITUATION BE ESPECIALLY CAUTIOUS AT NIGHT WHEN 
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF YOU ENCOUNTER 
A FLOODED ROADWAY...TURN AROUND DONT DROWN IT ONLY TAKES A FEW 
INCHES OF FLOWING WATER TO WASH YOUR CAR AWAY.

LAT...LON 3831 9168 3813 9155 3782 9154 3768 9121
      3713 9108 3711 9128 3651 9115 3653 9212
      3708 9205 3712 9226 3765 9224 3772 9237
      3801 9239 3803 9219 3831 9218

$$

IZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 8:55 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Jan 12, 8:55 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CST WED JAN 12 2005

.DISCUSSION...
BROKEN SQUALL LINE WITH EMBEDDED BOW SEGMENTS CONTINUES TO MOVE
ACROSS SOUTH CENTRAL MO. 00Z KSGF SOUNDING LAUNCHED MINUTES BEFORE
THIS LINE SHOWS THAT INSTABILITY REMAINS QUITE WEAK DESPITE
SPRING-LIKE AIRMASS PRESENT IN THE WARM SECTOR. STRONG LOW LEVEL AND
DEEP LAYER VERTICAL SHEAR HELPING TO SUSTAIN ACTIVITY WITH EMBEDDED
BOW SEGMENTS LIKELY STILL CAPABLE OF SEVERE WIND DAMAGE. CURRENTLY
MONITORING SMALL LEWP SEGMENT WHICH PRODUCED A 49 KNOT GUST AT
FLIPPIN ARKANSAS AND WILL AFFECT PORTIONS OF OZARK...HOWELL AND
OREGON COUNTIES OVER THE NEXT HOUR OR TWO. ADDITIONAL WARNINGS MAY
BE REQUIRED. HAVE TRIMMED BACK WW#3 ELSEWHERE AND EXPECT IT WILL BE
ALLOWED TO EXPIRE ON TIME AT 11 PM.

00Z KSGF SOUNDING ALSO INDICATED ABNORMALLY HIGH PRECIPITABLE WATER
CONTENT WITH 1.33 SOME 300 PERCENT ABOVE NORMAL REFLECTIVITY CROSS
SECTIONS CONTINUE TO SHOW HIGHEST REFLECTIVITIES MAINTAINED BELOW AN
UNUSUALLY HIGH FREEZING LEVEL...HELPING TO ADD TO VERY EFFICIENT
RAINFALL RATES. EXPECT THAT FLOODING THREAT WILL CONTINUE TO WORSEN
OVERNIGHT AS PRECIPITATION CONTINUES TO DEVELOP AND SPREAD NORTHWARD
AHEAD OF UPPER LEVEL SYSTEM IN AN AREA OF VERY STRONG MID LEVEL
FRONTOGENESIS. KSGF JUST PUSHED 6 OF RAINFALL FOR THE MONTH

LASTLY...STRONG LOW LEVEL COLD ADVECTION IN THE WAKE OF SURFACE COLD
FRONT HAS SENT TEMPERATURES BELOW FREEZING ACROSS FAR NWRN PORTIONS
OF THE CWA. MEANWHILE...TEMPERATURES ALOFT REMAIN WELL ABOVE
FREEZING WITH 850MB LOW CENTER STILL CENTERED OVER OKLAHOMA.
ALTHOUGH BEST FORCING APPEARS TO BE SOUTH AND EAST GIVEN SHARP DRY
SLOT NOTED IN SATELLITE IMAGERY...LIGHT FREEZING RAIN IS
EXPECTED...ESPECIALLY WITH APPROACH OF UPPER LEVEL LOW. THEREFORE
HAVE ISSUES A FREEZING RAIN ADVISORY FOR BOURBON COUNTY KS...AND
WILL EXPAND SOUTHEASTWARD OVERNIGHT IF TEMPERATURES CONTINUE TO FALL
BELOW FREEZING AND ADDITIONAL LIGHT RAIN DEVELOPS.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLOOD WATCH UNTIL THURSDAY 3 AM ALL COUNTIES.
.KS...FLOOD WATCH UNTIL THURSDAY 3 AM BOURBON...CHEROKEE AND
CRAWFORD COUNTIES.
FREEZING RAIN ADVISORY BOURBON COUNTY UNTIL 8 AM.

BOOKBINDER
Hazardous weather outlook, Jan 12, 10:40 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CST WED JAN 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
1040 PM CST WED JAN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT.

  WEATHER HAZARDS EXPECTED:

  HEAVY RAIN AND EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING
  WIDESPREAD FLOODING.

  FREEZING RAIN.

  AREAS AFFECTED AND TIMING:

  MODERATE TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE
  THROUGH MUCH OF THE OVERNIGHT HOURS...ESPECIALLY EAST OF AN
  OSCEOLA TO CASSVILLE LINE.

  LIGHT FREEZING RAIN WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST
  KANSAS AND FAR WESTERN MISSOURI OVERNIGHT.

  DISCUSSION:

  MODERATE TO HEAVY RAINFALL WITH EMBEDDED THUNDERSTORMS WILL
  CONTINUE OVERNIGHT...ESPECIALLY EAST OF AN OSCEOLA TO CASSVILLE
  LINE. STORM TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL LEAD TO
  MODERATE TO WIDESPREAD FLOODING. A NUMBER OF FLOOD WARNINGS AND
  ADVISORIES REMAIN IN EFFECT FOR MUCH OF THE OUTLOOK AREA.

  FURTHER WEST...TEMPERATURES HAVE FALLEN SHARPLY OVER EXTREME
  SOUTHEAST KANSAS IN THE WAKE OF A STRONG COLD FRONT. AS READINGS
  FALL BELOW FREEZING ACROSS WEST CENTRAL MISSOURI AND EXTREME
  SOUTHEAST KANSAS OVERNIGHT...RAIN WILL GRADUALLY CHANGE OVER TO
  LIGHT FREEZING RAIN OR DRIZZLE. LIGHT ICING COULD DEVELOP OVER THE
  AFFECTED AREAS...ESPECIALLY ON EXPOSED ELEVATED SURFACES SUCH AS
  BRIDGES AND OVERPASSES. MORE INFORMATION CAN BE FOUND IN THE
  FREEZING RAIN ADVISORY PRODUCT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  LIGHT FREEZING RAIN OR DRIZZLE MAY CONTINUE OVER WESTERN MISSOURI
  AND EXTREME SOUTHEAST KANSAS INTO THE MORNING HOURS.

  OTHERWISE...COLD WEATHER WITH WIND CHILL VALUES OF AROUND ZERO
  WILL OCCUR OVER THE UPCOMING WEEKEND AS ARCTIC AIR SURGES SOUTH
  OVER THE MID SECTION OF THE COUNTRY. A WEAK DISTURBANCE MAY
  PRODUCE SOME LIGHT SNOW ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS ACTIVATION IS NOT EXPECTED OVERNIGHT...HOWEVER ANY
  REPORTS OF FLOODING ARE STRONGLY ENCOURAGED.

BOOKBINDER

In the hours before

Local storm report, Jan 12, 8:35 PM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CST WED JAN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.30W
01/12/2005                   GREENE             MO   NWS EMPLOYEE

            WARD BRANCH CREEK IS OUT OF ITS BANKS AND FLOWING OVER
            EAST BUENA VISTA ROAD (SOUTH OF THE JAMES RIVER
            EXPRESSWAY AND WEST OF HIGHWAY 160)

0825 PM     FLASH FLOOD      2 W FAIR GROVE          37.38N 93.19W
01/12/2005                   GREENE             MO   AMATEUR RADIO

            HIGHWAY CC CLOSED WEST OF FAIR GROVE NEAR HIGHWAY H DUE
            TO FLOODING

SAW
Local storm report, Jan 12, 8:52 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CST WED JAN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FLASH FLOOD      2 E FAIR GROVE          37.38N 93.11W
01/12/2005                   GREENE             MO   BROADCAST MEDIA

            2 WATER RESCUES IN PROGRESS: AT THE INTERSECTION OF FARM
            ROAD 235 AND HWY E...ALONG WITH THE INTERSECTION OF FARM
            ROADS 231 AND 2

SAW
Local storm report, Jan 12, 9:43 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CST WED JAN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      2 NW BUFFALO            37.67N 93.13W
01/12/2005                   DALLAS             MO   LAW ENFORCEMENT

            1 FOOT OF WATER OVER HIGHWAY C WEST OF HIGHWAY 65

0915 PM     FLASH FLOOD      EARNESTVILLE            37.57N 92.90W
01/12/2005                   DALLAS             MO   LAW ENFORCEMENT

            WATER FLOWING OVER A BRIDGE ON HIGHWAY B 2 MILES NORTH
            OF THE INTERSECTION OF HIGHWAYS B AND M

SAW
Special weather statement, Jan 12, 9:56 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CST WED JAN 12 2005

MOZ082-083-092-095>098-104>106-130455-
CHRISTIAN-DENT-DOUGLAS-HOWELL-OREGON-OZARK-SHANNON-TANEY-TEXAS-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BRANSON...HOUSTON...
OZARK AND WEST PLAINS.
956 PM CST WED JAN 12 2005

SEVERE THUNDERSTORM WATCH NUMBER 3 WILL BE ALLOWED TO EXPIRE AT 10
PM. ALTHOUGH HEAVY RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE INTO
THE OVERNIGHT HOURS...ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS
NOT EXPECTED. A WARNING REMAINS IN EFFECT FOR SHANNON COUNTY UNTIL
1030 PM.

BOOKBINDER
Local storm report, Jan 12, 11:10 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CST WED JAN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     2 W POMONA              36.87N 91.96W
01/12/2005                   HOWELL             MO   LAW ENFORCEMENT

            POSSIBLE TORNADO. PRELIMINARY INFO INCLUDES MOBILE
            HOME(S) DESTROYED AND ROOFS OFF HOMES. TRACK POSSIBLY
            EXTENDS SOUTHWEST INTO OZARK COUNTY. A SURVEY WILL BE
            CONDUCTED THURSDAY MORNING.

BOOKBINDER
Local storm report, Jan 12, 11:58 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 PM CST WED JAN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 S WALNUT GROVE        37.39N 93.55W
01/12/2005  0.75 INCH        GREENE             MO   PUBLIC

            PENNY SIZED HAIL REPORTED BY A VOLUNTEER WEATHER OBSERVER

0355 PM     HAIL             3 N MORRISVILLE         37.52N 93.43W
01/12/2005  0.88 INCH        POLK               MO   PUBLIC

            PENNY TO NICKEL SIZE HAIL COVERING THE GROUND. ALSO
            SHINGLE DAMAGE TO PROPERTY.

0442 PM     TSTM WND GST     2 N AURORA              37.00N 93.72W
01/12/2005  60 MPH           LAWRENCE           MO   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT.

0445 PM     HAIL             MACKS CREEK             37.97N 92.98W
01/12/2005  0.75 INCH        CAMDEN             MO   PUBLIC

            HAIL UP TO THE SIZE OF PENNIES...NUMEROUS TREE LIMBS
            DOWN...AND 60 MPH WIND GUSTS REPORTED. REPORTED BY
            PUBLIC.

0455 PM     TSTM WND GST     1 W CAMDENTON           38.00N 92.77W
01/12/2005  70 MPH           CAMDEN             MO   EMERGENCY MNGR

            REPORTED BY EMERGENCY MNGR.

0455 PM     HAIL             CAMDENTON               38.00N 92.75W
01/12/2005  0.75 INCH        CAMDEN             MO   EMERGENCY MNGR

            REPORTED BY EMERGENCY MNGR.

0503 PM     HAIL             6 W OSAGE BEACH         38.23N 92.73W
01/12/2005  0.88 INCH        CAMDEN             MO   PUBLIC

            PENNY TO NICKEL SIZED HAIL REPORTED BY A VOLUNTEER
            WEATHER OBSERVER

0528 PM     FLASH FLOOD      2 NE GOODSON            37.72N 93.24W
01/12/2005                   POLK               MO   LAW ENFORCEMENT

            HIGHWAY P FLOODED TWO MILES SOUTH OF HIGHWAY 64.
            REPORTED BY LAW ENFORCEMENT.

0615 PM     FLASH FLOOD      CASSVILLE               36.68N 93.87W
01/12/2005                   BARRY              MO   LAW ENFORCEMENT

            STREET FLOODING AND ROADS CLOSED WITHIN THE CITY LIMITS

0656 PM     FLASH FLOOD      LOUISBURG               37.75N 93.15W
01/12/2005                   DALLAS             MO   LAW ENFORCEMENT

            WATER OVER STATE HIGHWAY 64 WEST OF THE U.S. HIGHWAY 65
            JUNCTION

0736 PM     FLASH FLOOD      1 S NEWTONIA            36.87N 94.18W
01/12/2005                   NEWTON             MO   LAW ENFORCEMENT

            WATER OVER HIGHWAY 86 BETWEEN NEWTONIA AND STARK CITY

0820 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.30W
01/12/2005                   GREENE             MO   NWS EMPLOYEE

            WARD BRANCH CREEK IS OUT OF ITS BANKS AND FLOWING OVER
            EAST BUENA VISTA ROAD (SOUTH OF THE JAMES RIVER
            EXPRESSWAY AND WEST OF HIGHWAY 160)

0825 PM     FLASH FLOOD      2 W FAIR GROVE          37.38N 93.19W
01/12/2005                   GREENE             MO   AMATEUR RADIO

            HIGHWAY CC CLOSED WEST OF FAIR GROVE NEAR HIGHWAY H DUE
            TO FLOODING

0833 PM     FLASH FLOOD      2 E FAIR GROVE          37.38N 93.11W
01/12/2005                   GREENE             MO   BROADCAST MEDIA

            2 WATER RESCUES IN PROGRESS: AT THE INTERSECTION OF FARM
            ROAD 235 AND HWY E...ALONG WITH THE INTERSECTION OF FARM
            ROADS 231 AND 2

0915 PM     FLASH FLOOD      EARNESTVILLE            37.57N 92.90W
01/12/2005                   DALLAS             MO   LAW ENFORCEMENT

            WATER FLOWING OVER A BRIDGE ON HIGHWAY B 2 MILES NORTH
            OF THE INTERSECTION OF HIGHWAYS B AND M

0915 PM     FLASH FLOOD      2 NW BUFFALO            37.67N 93.13W
01/12/2005                   DALLAS             MO   LAW ENFORCEMENT

            1 FOOT OF WATER OVER HIGHWAY C WEST OF HIGHWAY 65

0930 PM     TSTM WND DMG     2 W POMONA              36.87N 91.96W
01/12/2005                   HOWELL             MO   LAW ENFORCEMENT

            POSSIBLE TORNADO. PRELIMINARY INFO INCLUDES MOBILE
            HOME(S) DESTROYED AND ROOFS OFF HOMES. TRACK POSSIBLY
            EXTENDS SOUTHWEST INTO OZARK COUNTY. A SURVEY WILL BE
            CONDUCTED THURSDAY MORNING. REPORTED BY LAW ENFORCEMENT.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 7:45 PM CSTFlash Flood WarningSGFBenton, Camden, Cedar, Hickory, Miller, Morgan and 2 more6 hr
Jan 12, 8:47 PM CSTFlash Flood WarningSGFDouglas, Laclede, Ozark, Pulaski, Taney, Webster and 1 more10 hr
Jan 12, 8:55 PM CSTSevere Thunderstorm WarningSGFHowell, Maries, Miller, Ozark, Phelps, Pulaski98 days
Jan 12, 9:08 PM CSTTornado WarningSGFHowell, Ozark99 days
Jan 12, 9:44 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski, Shannon98 days

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.